Research

Rooted edges of a minimal directed spanning tree on random points


Reference:

Bai, Z. D., Lee, S. and Penrose, M. D., 2006. Rooted edges of a minimal directed spanning tree on random points. Advances in Applied Probability, 38 (1), pp. 1-30.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1239/aap/1143936137

Details

Item Type Articles
CreatorsBai, Z. D., Lee, S. and Penrose, M. D.
DOI10.1239/aap/1143936137
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7096
Additional InformationID number: ISI:000236720200001

Export

Actions (login required)

View Item